caret icon Back to all discussions

Chemo question. Ulcers? - HAG666

Just wondering how other people feel when going through Chemo, I’m into my 2nd week of 6 I’m still working but still feel tired and I’ve noticed mouth ulcers, anyone else the same ??

  1. hi. Sorry I am not medically trained and I don’t have personal experience to share. Others here will. I do know thought that tiredness and mouth ulcers are common side effects. Wishing you well with the rest of your treatment. Hope any side effects are manageable. Laura, Moderator, BladderCancer.net

    1. @HAG666 - I have not had chemo treatments and am not medically trained but suggest that you reach out to your doctors to see if this is a usual side effect and how to treat it so it does not worsen if possible. Hope to hear that you are better soon. My best Linda Urbanski ( moderator, Bladdercancer.net team member)

      1. I had 3 rounds of chem that lasted 6 hrs. each time. I had the mouth sores, but my dentist prescribed a medicine that worked great. Talk to your dentist and tell him/her what you need. I did not work at the time, but I was sick and very tired for about 3 days after each treatment. Hang in.

        1. thanks so much for sharing your experience and tips. How are you doing now? Laura, Moderator, BladderCancer.net

      2. I am doing great. It has been 4 yrs since chemo and surgery

        1. I am pleased to hear that. Laura, Moderator, BladderCancer.net

      or create an account to reply.